# SDR 06FDEA0325

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310
- Aircraft serial: 353
- Aircraft time: 43,849 hours, 19,161 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Repair
- Condition: Misinstalled
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR LOCATED AT  LT HS 330-350 REPAIR REQUIRES EVALUATION FOR MAJOR - MINOR DETERMINATION   AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR. NEW REPAIR ACCOMPLISHED PER   SRM 55-12-12 FIG 203 AND SRM 51-73-10.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASIFIED AS MAJOR.
